
ALERID COLD TABLET 10'S
By CIPLA PHARMACEUTICAL COMPANY LIMITED
Contains: CETIRIZINE 5 MG+PARACETAMOL/ACETAMINOPHE...(See More)

Product Summary
Offer Price | ₹ 61.24 |
---|---|
Your Savings | ₹ 10.81 (15% on MRP) |
gajanand sharma
Reviewed on 23 Jun 2023
gajanand sharma
Reviewed on 23 Jun 2023
Good prices provided by medkart and staff behaviour is also good.
ujjawal bhatt
Reviewed on 08 Jan 2024
ujjawal bhatt
Reviewed on 08 Jan 2024
Good discount available on Generic medicines and supportive staff. Thank you.
Vijay Sharma
Reviewed on 12 Dec 2022
Vijay Sharma
Reviewed on 12 Dec 2022
Best place best service best price u all should visit again and again We thank u for their setcices
Daxesh Patel
Reviewed on 15 Feb 2024
Daxesh Patel
Reviewed on 15 Feb 2024
People who works there are just amazing very friendly and supportive
Mihir Ujjaniya
Reviewed on 29 Dec 2023
Mihir Ujjaniya
Reviewed on 29 Dec 2023
Nice discount and best quality medicine generic ..thank you